On two problems in extension theory (Q2488861): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Changed an Item
Import recommendations run Q6534273
 
(2 intermediate revisions by 2 users not shown)
Property / DOI
 
Property / DOI: 10.1016/j.topol.2004.02.022 / rank
Normal rank
 
Property / cites work
 
Property / cites work: Q4801660 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Compactifications and universal spaces in extension theory / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q2776335 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5090857 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3833251 / rank
 
Normal rank
Property / cites work
 
Property / cites work: THE EILENBERG-BORSUK THEOREM FOR MAPPINGS INTO AN ARBITRARY COMPLEX / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3841770 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Cohomological dimension with respect to perfect groups / rank
 
Normal rank
Property / cites work
 
Property / cites work: On Alexandroff theorem for general Abelian groups / rank
 
Normal rank
Property / cites work
 
Property / cites work: Cohomological dimension and metrizable spaces. II / rank
 
Normal rank
Property / cites work
 
Property / cites work: Universal Cell-Like Maps / rank
 
Normal rank
Property / cites work
 
Property / cites work: Universal separable metrizable spaces of given cohomological dimension / rank
 
Normal rank
Property / DOI
 
Property / DOI: 10.1016/J.TOPOL.2004.02.022 / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: Extension dimension and quasi-finite CW-complexes / rank
 
Normal rank
Property / Recommended article: Extension dimension and quasi-finite CW-complexes / qualifier
 
Similarity Score: 0.7772768
Amount0.7772768
Unit1
Property / Recommended article: Extension dimension and quasi-finite CW-complexes / qualifier
 
Property / Recommended article
 
Property / Recommended article: Universal absolute extensors in extension theory / rank
 
Normal rank
Property / Recommended article: Universal absolute extensors in extension theory / qualifier
 
Similarity Score: 0.744846
Amount0.744846
Unit1
Property / Recommended article: Universal absolute extensors in extension theory / qualifier
 
Property / Recommended article
 
Property / Recommended article: Compactifications and universal spaces in extension theory / rank
 
Normal rank
Property / Recommended article: Compactifications and universal spaces in extension theory / qualifier
 
Similarity Score: 0.7236111
Amount0.7236111
Unit1
Property / Recommended article: Compactifications and universal spaces in extension theory / qualifier
 
Property / Recommended article
 
Property / Recommended article: Compact maps and quasi-finite complexes / rank
 
Normal rank
Property / Recommended article: Compact maps and quasi-finite complexes / qualifier
 
Similarity Score: 0.7111014
Amount0.7111014
Unit1
Property / Recommended article: Compact maps and quasi-finite complexes / qualifier
 
Property / Recommended article
 
Property / Recommended article: Approximate extension property of mappings / rank
 
Normal rank
Property / Recommended article: Approximate extension property of mappings / qualifier
 
Similarity Score: 0.70972
Amount0.70972
Unit1
Property / Recommended article: Approximate extension property of mappings / qualifier
 
Property / Recommended article
 
Property / Recommended article: A note on metric compactifications and periodic points of maps / rank
 
Normal rank
Property / Recommended article: A note on metric compactifications and periodic points of maps / qualifier
 
Similarity Score: 0.68527746
Amount0.68527746
Unit1
Property / Recommended article: A note on metric compactifications and periodic points of maps / qualifier
 
Property / Recommended article
 
Property / Recommended article: On absolute extensors modulo a complex / rank
 
Normal rank
Property / Recommended article: On absolute extensors modulo a complex / qualifier
 
Similarity Score: 0.6772687
Amount0.6772687
Unit1
Property / Recommended article: On absolute extensors modulo a complex / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3551089 / rank
 
Normal rank
Property / Recommended article: Q3551089 / qualifier
 
Similarity Score: 0.6681525
Amount0.6681525
Unit1
Property / Recommended article: Q3551089 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4345795 / rank
 
Normal rank
Property / Recommended article: Q4345795 / qualifier
 
Similarity Score: 0.6639114
Amount0.6639114
Unit1
Property / Recommended article: Q4345795 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Extension theory for maps of compact spaces / rank
 
Normal rank
Property / Recommended article: Extension theory for maps of compact spaces / qualifier
 
Similarity Score: 0.66149116
Amount0.66149116
Unit1
Property / Recommended article: Extension theory for maps of compact spaces / qualifier
 

Latest revision as of 20:09, 27 January 2025

scientific article
Language Label Description Also known as
English
On two problems in extension theory
scientific article

    Statements

    On two problems in extension theory (English)
    0 references
    16 May 2006
    0 references
    The author introduces the concept of a quasi-finite complex and gives some applications of it in the extension theory established by \textit{A.~N.~Dranishnikov} [Russ. Acad. Sci., Sb., Math. 81, No.~2, 467--475 (1995); translation from Mat. Sb. 185, No.~4, 81--90 (1994; Zbl 0832.55001)]. To define this concept, note that a pair of spaces \(V\subset U\) is \([L]\)-connected for Polish spaces, where \(L\) is a (countable locally finite) CW-complex, if for every Polish space \(X\) such that \(L\) is an absolute extensor for \(X\) (\(L\in AE(X)\)) and for every closed subspace \(A\subset X\), any mapping of \(A\) to \(V\) can be extended to a mapping of \(X\) into \(U\). A CW-complex \(L\) is called quasi-finite if for every finite subcomplex \(P\) of \(L\) there exists a finite subcomplex \(Q\) of \(L\) containing \(P\) such that the pair \(P\subset Q\) is \([L]\)-connected for Polish spaces. It is proved that a countable and locally finite CW-complex is quasi-finite iff there exists a \([L]\)-invertible mapping of a metrizable compactum \(X\) with \(L\in AE(X)\) onto the Hilbert cube. Here, according to a definition of \textit{A.~Chigogidze} [Handbook of geometric topology. Amsterdam: Elsevier. 307--371 (2002; Zbl 0994.57002)], a map \(f:X\to Y\) is \([L]\)-invertible if for each Polish space \(Z\) with \(L\in AE(Z)\) and for any map \(g:Z\to Y\) there exists a map \(h:Z\to X\) satisfying the condition \(f\circ h=g\). Note that existence of such a map for a CW-complex \(L\) implies the existence of a universal metrizable compactum of extension dimension \([L]\). Furthermore, an example is constructed of a quasi-finite complex \(L\) such that its extension type \([L]\) does not contain a finitely dominated complex.
    0 references
    extension dimension
    0 references
    extension type
    0 references
    invertible map
    0 references
    universal space
    0 references
    quasi-finite complex
    0 references
    Moore space
    0 references
    Eilenberg-MacLane space
    0 references
    cohomological dimension
    0 references
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references